# SDR SWAA2022031428103

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140DF HAS CORROSION AROUND EDGES / REMOVED AFT PIT FLOOR PANEL #140DF FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 FIG 102. RECEIVED NEW FLOOR PANEL #140DF; PART NO. 453A2610-20; SI #7253767 IAW AIPC 25-52-10-18; PG 4 ITEM 65. REPLACED ON SHELF. ATAG WN4460
